Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Burning sensation in stomach. Recommendations? - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:Good morning
User:Hi Very good morning
Doctor:Please proceed with your query
User:I have a query regarding burning sensation in my stomach
Doctor:Please proceed
User:yesterday evening I got burning sensation in stomach, it was not paining but i was feeling heat
User:I took Pudin XXXXXXX
Doctor:Sorry to hear that
User:and after 2-3 hours it subsided
Doctor:May I know your age?
User:around 42
Doctor:Thank you
User:Similar situation was around 5-6 weeks ago
User:that day i ate outside hotel
Doctor:Are you chronically suffering from Gastritis problem?
User:I am little overweight
Doctor:Why don't you try using antacids for sometime?
User:yes, I read the same in internet
User:Could you recommend something please
Doctor:The best drug for you would be proton pump inhibitors
Doctor:You can try taking tablet. Omez 20 mg daily in the morning on an empty stomach for 6 weeks
User:Proton Pump Inhibitors.. is it name of medicine or category of medicine
User:Okay Omez 20
Doctor:Yes, Omez and Pantop
Doctor:You can try either of these
Doctor:Both are prescription drugs
User:also yesterday I got some muscle pain in rectum area while seating in SQuating position(to pick up something)
Doctor:Please get them prescribed by your doctor
User:not sure if this is related to this
Doctor:No, both are not related
Doctor:It may be a muscle pull
Doctor:Consume plenty of water to neutralize the acid in the stomach
User:Do I need to go to doctor again
User:for prescription
User:I can't use this discussion, because you are also doctor
Doctor:Yes, these are prescription medicines
Doctor:I am sorry, but you need a written prescription
User:oh so we will not get these medicine without doctor's prescription
User:Do you see any side effect of these medicine
Doctor:No, not at all
Doctor:You should be fine soon
Doctor:Thank you too
Doctor:Is there anything else I may help you with?
User:no thanks
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor